# SDR ASAA9910177

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C25211
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE OVERWING STUB FRAME ATTACH FITTING STATION 639 RBL 45.5 CRACKED WERE FRAME TIES INTO SEAT TRACK FRAME WEB.  REPAIRED PER SB 737-53-1061.  (M)
